# SDR CA960502050

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 404CESSNA
- Propeller: Mcauly 3FF32C501
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Webs
- Condition: Cracked
- Location: Nose Well
- Part time: 11,492 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKS FOUND IN ACCORDANCE WITH CESSNA CONTINUED AIRWORTHINESS PROGRAM 32-20-01. DOUBLERS AND WEBS WERE FOUND CRACKED AT FS 71.00. THE FOLLOWING P/NS WERE FOUND CRACKED AS WELL; DOUBLER P/N 5213045-2, WEB P/N 58130841-2, LEFT AND RIGHT SIDE WEBS P/N 5213040-9 AND 5213040-10. NEW PARTS FABRICATED IN ACCORDANCE WITH MAINTENANCE MANUAL. GEAR SWINGS CARRIED OUT AFTER REPAIR AND CHECKED SERVICEABLE.
